Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 72, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 21, 2010, 9:28 PM CDT for Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 9:28 PM CDT (02:28 UTC)
- Expired
- Jun 21, 2010, 10:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Yuma County, CO, Cheyenne County, KS
The radar
The Goodland radar (KGLD), 48 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 6:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 3039 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
511 WFUS53 KGLD 220228 TORGLD COC125-KSC023-220330- /O.NEW.KGLD.TO.W.0072.100622T0228Z-100622T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 928 PM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO... SOUTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... * UNTIL 1030 PM CDT/930 PM MDT/ * AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTH OF HALE...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... ST. FRANCIS AND WHEELER. THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 1 AND 22. THIS INCLUDES HIGHWAY 36 IN COLORADO BETWEEN MILE MARKERS 210 AND 224. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 189 AND 218. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 213 AND 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS REPLACES THE PREVIOUS WARNING FOR EAST CENTRAL YUMA COUNTY AND SOUTHWEST CHEYENNE COUNTY. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3987 10164 3958 10161 3965 10228 3989 10226 TIME...MOT...LOC 0228Z 273DEG 28KT 3973 10215 $$ BULLER
3 follow-up statements
213 WWUS53 KGLD 220254 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 854 PM MDT MON JUN 21 2010 COC125-220304- /O.CAN.KGLD.TO.W.0072.000000T0000Z-100622T0330Z/ YUMA CO- 854 PM MDT MON JUN 21 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN YUMA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3963 10203 3988 10205 3987 10164 3958 10161 TIME...MOT...LOC 0254Z 273DEG 28KT 3972 10184 $$ KSC023-220330- /O.CON.KGLD.TO.W.0072.000000T0000Z-100622T0330Z/ CHEYENNE KS- 954 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHEYENNE COUNTY UNTIL 1030 PM CDT... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF ST. FRANCIS...AND WAS MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ST. FRANCIS AND WHEELER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3963 10203 3988 10205 3987 10164 3958 10161 TIME...MOT...LOC 0254Z 273DEG 28KT 3972 10184 $$ BULLER
625 WWUS53 KGLD 220310 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 910 PM MDT MON JUN 21 2010 KSC023-220330- /O.CON.KGLD.TO.W.0072.000000T0000Z-100622T0330Z/ CHEYENNE KS- 1010 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHEYENNE COUNTY UNTIL 1030 PM CDT... AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WHEELER...AND WAS MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL CHEYENNE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3963 10203 3988 10205 3987 10164 3958 10161 TIME...MOT...LOC 0311Z 273DEG 28KT 3973 10172 $$ BULLER
129 WWUS53 KGLD 220322 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 922 PM MDT MON JUN 21 2010 KSC023-220332- /O.EXP.KGLD.TO.W.0072.000000T0000Z-100622T0330Z/ CHEYENNE KS- 1022 PM CDT MON JUN 21 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN CHEYENNE COUNTY WILL EXPIRE AT 930 PM MDT/1030 PM CDT/... ROTATION WITHIN THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3963 10203 3988 10205 3987 10164 3958 10161 TIME...MOT...LOC 0322Z 273DEG 28KT 3973 10161 $$ FOLTZ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:15 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 21, 6:15 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 515 PM MDT MON JUN 21 2010 .SHORT TERM... (TONIGHT - THURSDAY) 220 PM MDT MON JUN 21 2010 VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS CU BUILD UP OCCURRING IN THE EASTERN PORTION OF THE FORECAST AREA...WELL NORTH OF THE ANALYZED FRONTAL POSITION ACROSS WEST CENTRAL KANSAS. MODELS INCONCLUSIVE ON WHETHER OR NOT CONVECTION WILL DEVELOP IN THIS AREA...MOST NOTABLY THE 18Z NAM WHICH HAS BACKED OFF COMPLETELY. NONETHELESS...WILL CARRY SOME CHANCE POPS GIVEN THE FEATURES MENTIONED. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP IN NORTHEAST COLORADO WHERE WEAK LOW LEVEL UPSLOPE...STEEP LAPSE RATES AND AMPLE DEEP LAYER SHEAR WILL RESULT IN VIGOROUS UPDRAFTS. THIS ACTIVITY MAY CONGEAL INTO AN MCS AND MOVE ACROSS THE NORTHERN COUNTIES TONIGHT WITH A RISK OF HIGH WIND AND HAIL. FRONT IS FORECAST TO LIFT NORTH AS A WARM FRONT ON TUESDAY...AND END UP NEAR THE NEBRASKA STATE LINE. TEMPERATURES SOUTH OF THE FRONT WILL APPROACH TRIPLE DIGITS...PARTICULARLY NEAR/SOUTH OF INTERSTATE 70 WHERE WESTERLY/DOWNSLOPE COMPONENT TO THE SURFACE WINDS WILL CONTRIBUTE COMPRESSIONAL WARMING. EXPECT CONVECTION TO BE LIMITED TO AREAS ALONG/NORTH OF THE FRONT IN THE NORTHERN CWA...AND NEAR THE DRY LINE IN THE EASTERN CWA....LEAVING A FAIRLY LARGE PORTION OF IT DRY. RELATIVELY COOLER AIR WILL FILTER IN BEHIND THE FRONT TUESDAY NIGHT AND WEDNESDAY. MOISTURE/INSTABILITY WILL BE PUSHED SOUTH DURING THE DAY...BUT MOISTURE RETURN GETS UNDER WAY BY LATE AFTERNOON IN THE SOUTHERN PLAINS AND CONVECTION EXPECTED TO DEVELOP IN SOUTHEAST COLORADO WILL TRY TO DRIFT NORTHWARD WEDNESDAY NIGHT. CONFIDENCE IS RATHER LOW SO FELT IT ONLY WARRANTED 20 POPS AT THIS POINT. STRONG LOW LEVEL MOISTURE RETURN IS FORECAST ON THURSDAY WITH SOUTHEASTERLY SURFACE WINDS. UPSLOPE FLOW INTO THE FRONT RANGE COMBINED WITH WEAK SHORTWAVE TROUGH CLIMBING THE RIDGE AXIS WILL RESULT IN SCATTERED CONVECTION IN EASTERN COLORADO BY THE AFTERNOON. MEAN 0-6KM WINDS FORECAST TO BE 250/10-15KTS...SO SOME OF THESE MAY SURVIVE INTO THE FORECAST AREA THURSDAY NIGHT WHERE THEY WILL ENCOUNTER A 40KT SOUTHERLY LLJ AND COULD BE MAINTAINED WELL INTO THE OVERNIGHT HOURS. .LONG TERM... (FRIDAY - MONDAY) 220 PM MDT MON JUN 21 2010 UPPER RIDGE OVER THE SOUTHERN PLAINS TO START THE PERIOD WILL RETREAT EASTWARD AS A DISTURBANCE DROPS INTO THE GREAT BASIN. IT LIFTS RATHER QUICKLY ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS EARLY IN THE WEEKEND AS AN OPEN WAVE. HOWEVER...IT WILL OPEN THE DOOR FOR OCCASIONAL SHORTWAVE TROUGH ENERGY TO MOVE ACROSS THE CENTRAL ROCKIES AND FORECAST AREA. SURFACE LOW PRESSURE AND ACCOMPANYING FRONTAL FEATURES WILL BE IN THE NEIGHBORHOOD ON FRIDAY AND SATURDAY AND BE POSSIBLE INITIATING MECHANISMS FOR CONVECTION. THOSE FEATURES MOVE SOUTH BY LATE IN THE PERIOD...BUT WITH LOW LEVEL UPSLOPE DEVELOPING IN ITS WAKE CONVECTION WILL BE A DAILY CONCERN. TEMPERATURES WILL START OUT ABOVE NORMAL...THEN GRADUALLY DIMINISH TO NEAR NORMAL LATE IN THE PERIOD. 024 && .AVIATION... 515 PM MDT MON JUN 21 2010 FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE TAF PERIOD. THUNDERSTORM ACTIVITY OVER EASTERN COLORADO WILL CONTINUE TO DRIFT EAST...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED AFTER 02Z. FOR NOW ACTIVITY AROUND GLD LOOKS ISOLATED...SO KEPT VCTS IN GLD TAF FOR NOW. MORE WIDESPREAD CONVECTION EXPECTED AROUND MCK DURING THE LATE EVENING HOURS...SO KEPT TSRA IN AFTER 03Z. CURRENTLY EXPECT STORMS TO DISSIPATE AT BOTH TERMINALS AFTER 05-06Z...HOWEVER WITH LATEST RUC INDICATING LLJ SUPPORT OVER SOUTHERN NEBRASKA POSSIBLY CONTINUING INTO THE OVERNIGHT PERIOD CANT RULE OUT LINGERING TSRA AFTER 06Z AT MCK...POSSIBLY REQUIRING A TAF AMENDMENT LATER IF THIS SOLUTION PANS OUT. ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP AGAIN LATE AFTERNOON/EARLY EVENING TUESDAY...SO INTRODUCED CB TO LATE PERIOD OF THIS TAF CYCLE. DR && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 21, 11:44 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MDT MON JUN 21 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1044 AM MDT MON JUN 21 2010 /1144 AM CDT MON JUN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAINLY ALONG AND NORTH OF A STATIONARY FRONT EXTENDING FROM NORTHERN MISSOURI ACROSS KANSAS AND INTO SOUTHEAST COLORADO. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF COLORADO AND MOVE NORTHEAST ACROSS THE REGION. STORMS WILL INTENSIFY AS THEY MOVE EAST AND ENCOUNTER HIGHER MOISTURE AND A MORE UNSTABLE ATMOSPHERE ACROSS THE CENTRAL HIGH PLAINS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SEVERE WEATHER WILL BE POSSIBLE ACROSS THE REGION ON TUESDAY WITH LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. THE SEVERE THREAT WILL DIMINISH BY WEDNESDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 21, 9:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 W OAKLEY 39.13N 100.95W
06/21/2010 E1.75 INCH LOGAN KS EMERGENCY MNGR
0805 PM HAIL OAKLEY 39.13N 100.85W
06/21/2010 E1.00 INCH LOGAN KS EMERGENCY MNGR
&&
HENDERSONLocal storm report, Jun 21, 9:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BIRD CITY 39.75N 101.53W
06/21/2010 E1.75 INCH CHEYENNE KS STORM CHASER
&&
HENDERSONLocal storm report, Jun 21, 9:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 N IDALIA 39.74N 102.30W
06/21/2010 E2.75 INCH YUMA CO PUBLIC
&&
DRLocal storm report, Jun 21, 9:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL BREWSTER 40.25N 100.31W
06/21/2010 M2.00 INCH RED WILLOW NE TRAINED SPOTTER
&&
HENDERSONLocal storm report, Jun 21, 9:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 W ST. FRANCIS 39.77N 101.82W
06/21/2010 E2.50 INCH CHEYENNE KS TRAINED SPOTTER
HAIL STARTED AT 755 PM MDT AND STOPPED AT 810 PM MDT.
&&
DRLocal storm report, Jun 21, 9:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL BIRD CITY 39.75N 101.53W
06/21/2010 E2.50 INCH CHEYENNE KS TRAINED SPOTTER
&&
HENDERSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 43 min |
| Jun 21, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 39 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| Jun 21, 8:23 PM CDT | Tornado Warning | GLD | Cheyenne | 67 min |
| Jun 21, 8:28 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 28 min |
| Jun 21, 8:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 47 min |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 39 min |
| Jun 21, 8:54 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 66 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | GLD | Sherman | 32 min |
| Jun 21, 9:25 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 35 min |
| Jun 21, 9:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| Jun 21, 9:58 PM CDT | Tornado Warning | GLD | Sheridan | 8 min |
| Jun 21, 9:59 PM CDT | Tornado Warning | GLD | Rawlins, Thomas | 46 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 28 min |
| Jun 21, 10:19 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 21, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Rawlins, Sheridan, Thomas | 63 min |
| Jun 21, 11:30 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 45 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan | 63 min |
| Jun 22, 4:34 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 56 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 59 min |
| Jun 22, 5:03 PM CDT | Tornado Warning | GLD | Gove, Logan, Thomas | 30 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 56 min |
| Jun 22, 5:23 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 40 min |
| Jun 22, 5:39 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 17 min |
| Jun 22, 5:43 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 12 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 67 min |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 37 min |
| Jun 21, 7:07 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 53 min |
| Jun 21, 7:37 PM CDT | Tornado Warning | GLD | Yuma | 53 min |
| Jun 21, 7:50 PM CDT | Tornado Warning | GLD | Yuma | 55 min |
| Jun 21, 8:02 PM CDT | Tornado Warning | GLD | Yuma | 58 min |
Nearby
Tornado Warnings in Kansas, 2010Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.